# SDR 0203939995

- Difficulty date: December 1, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N8978E
- Make and model: Doug DC-9-31
- Aircraft serial: 47327
- Aircraft time: 76,501 hours, 69,196 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Guide
- Location: Wings
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

When configuring for landing at JAX the "slat disagreement" light illuminated and the aircraft rolled to the right. COM procedures were followed and crew landed aircraft with "flaps only" without incident. Maintenace found the "T-Ducts" outboard spacer guides on both sides worn and a stripped bolt. All were replaced, aircraft was returned to service.
